de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  An Adi Scheme for Black Hole Problem

Allen, G., & Schutz, B. F. (1992). An Adi Scheme for Black Hole Problem. Department of Physics and Astronomy, University of Wales, College of Cardiff, 292-296.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-72EA-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-72ED-A
Genre: Journal Article

Files

show Files
hide Files
:
schutz_60434.pdf (Any fulltext), 202KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Allen, Gabrielle1, Author
Schutz, Bernard F.2, 3, Author              
Affiliations:
1External Organizations, escidoc:persistent22              
2Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24013              
3External Organizations, Department of Physics and Astronomy, University of Wales, College of Cardiff, escidoc:persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1992
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 60434
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Department of Physics and Astronomy, University of Wales, College of Cardiff
Source Genre: Issue
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 292 - 296 Identifier: -